# SDR UHLA2013110700575

- Difficulty date: November 7, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 26,278 hours, 16,298 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL MESSAGE IN FLIGHT AFTER F/O SELECTED FLAPS UP.  DECLARED AN EMERGENCY AND RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  FOUND RT NR 3 SKEW SENSOR CONNECTOR LOOSE. CLEANED AND RESECURED CONNECTION IAW SWPM CHAPT 20-61-20 MM, OPS CHECK GOOD.  CLEANED AND SECURED ALL SKEW SENSORS FOR LT AND RT SENSORS.
